# SDR UALA2012051802818

- Difficulty date: May 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 54,987 hours, 6,420 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 19,164 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW HAS REPORTED THAT THE NR 1 ENGINE DID NOT START USING THE NR 1 IGNITION.  ENGINE DID START NORMAL WITH BOTH IGNITERS SELECTED.  TROUBLESHOT IAW 74-00, FAULT TREE AUDIBLE CHECK OF NR 1 SYS.  REPLACED IGNITER PLUG NR 1 OF NR 1 ENGINE AND NR 1 ENGINE STARTED WITH NR 1 IGN SYS OPS CHECKED NORMAL AS PER AMM 74-00-00.
